# SDR F3LA200700301

- Difficulty date: October 29, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Uplock Hook
- Part number: D5211009820000
- Condition: Damaged
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED THAT UPON INSTALLATION OF THE L2 DOOR SLIDE, THE L2 DOOR HANDLE COULD BE MOVED INTO THE CLOSED POSITION BEFORE THE DOOR WAS IN THE HOLE.  REMOVED AND REPLACED L2 DOOR UP-LOCK HOOK IAW 52-11-21-400-001, SUBTASK AMM 52-11-21-420-052.
